ON AN EXTENSION OF THE KATO-VOIGT PERTURBATION THEOREM FOR SUBSTOCHASTIC SEMIGROUPS AND ITS APPLICATION

Banasiak, J. . Taiwanese Journal of Mathematics 2001. 5 (1) :169-191

Locate this article in:

Bibtex

@article{CIS-483701,
  Author = {Banasiak, J.},
  Title = {ON AN EXTENSION OF THE KATO-VOIGT PERTURBATION THEOREM FOR SUBSTOCHASTIC SEMIGROUPS AND ITS APPLICATION},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {5},
  Number = {1},
  Year = {2001},
  Pages = {169--191},
  Keywords = {}
}

Similar articles